Alert archive / Texas / Wind Advisories in 2014
Wind Advisory 4, NWS San Angelo, TX
NWS San Angelo, TX issued this wind advisory at Mar 15, 2014, 3:37 PM CDT for 24 counties in Texas. It took effect at Mar 16, 2014, 1:00 AM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Mar 15, 2014, 3:37 PM CDT (20:37 UTC)
- In effect from
- Mar 16, 2014, 1:00 AM CDT
- Expired
- Mar 16, 2014, 4:00 PM CDT
- In force
- 15 hr
- Issued by
- NWS San Angelo, TX
All 24 counties
Brown County, TX, Callahan County, TX, Coke County, TX, Coleman County, TX, Concho County, TX, Crockett County, TX, Fisher County, TX, Haskell County, TX, Irion County, TX, Jones County, TX, Kimble County, TX, Mason County, TX, McCulloch County, TX, Menard County, TX, Nolan County, TX, Runnels County, TX, San Saba County, TX, Schleicher County, TX, Shackelford County, TX, Sterling County, TX, Sutton County, TX, Taylor County, TX, Throckmorton County, TX, Tom Green County, TX
The radar
The San Angelo radar (KSJT), 63 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 8.6 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -166 J/kg
- Mixed-layer LCL
- 1764 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
137 WWUS74 KSJT 152037 NPWSJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 337 PM CDT SAT MAR 15 2014 ...HIGH WINDS LATE TONIGHT THROUGH SUNDAY AFTERNOON... .ANOTHER COLD FRONT WILL BRING STRONG GUSTY WINDS TO WEST CENTRAL TEXAS. TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-161200- /O.NEW.KSJT.WI.Y.0004.140316T0600Z-140316T2100Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER... STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS... MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...SONORA... HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN... ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN... BROWNWOOD...BRADY...SAN SABA...MENARD...JUNCTION...MASON 337 PM CDT SAT MAR 15 2014 ...WIND ADVISORY IN EFFECT FROM 1 AM TO 4 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 4 PM CDT SUNDAY. * IMPACTS: DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. BLOWING DUST MAY REDUCE VISIBILITIES. * TIMING: TONIGHT THROUGH SUNDAY AFTERNOON. * WINDS: NORTH 25 TO 30 MPH...WITH GUSTS TO 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND/OR WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HUBER
1 follow-up statement
717 WWUS74 KSJT 161136 NPWSJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 636 AM CDT SUN MAR 16 2014 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-162100- /O.CON.KSJT.WI.Y.0004.000000T0000Z-140316T2100Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER... STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS... MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...SONORA... HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN... ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN... BROWNWOOD...BRADY...SAN SABA...MENARD...JUNCTION...MASON 636 AM CDT SUN MAR 16 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. * IMPACTS: DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES AND ON EAST-WEST ROADWAYS. SOME BLOWING DUST MAY REDUCE VISIBILITIES AT TIMES...MAINLY ACROSS THE AREA ALONG AND NORTH OF A LINE FROM OZONA TO RICHLAND SPRINGS. * TIMING: TODAY THROUGH 4 PM. * WINDS: NORTH 25 TO 30 MPH...WITH GUSTS TO 40 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND/OR WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this wind advisory went out at Mar 15, 2:46 PM CDT, 51 minutes earlier.
Area forecast discussion, Mar 15, 2:46 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 246 PM CDT SAT MAR 15 2014 .SHORT TERM... (Tonight and Tomorrow) .LONG TERM... (Sunday Night) If the center of the upper low moves south of our area, as the NAM indicates, our southern counties may have lingering light rain. Thus, continuing PoPs for our southeastern counties until 06Z looks reasonable. Low PoPs of 20 percent reflect my low confidence. North surface winds will continue; however, they'll diminish during the evening hours. Huber Monday through Saturday) && .PRELIMINARY POINT TEMPS/POPS... Abilene 43 52 31 66 45 / 30 30 10 5 0 San Angelo 46 55 34 69 45 / 20 30 10 5 0 Junction 47 54 35 69 41 / 10 30 20 5 0 && .SJT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY from 1 AM to 4 PM CDT Sunday FOR THE FOLLOWING ZONES: Brown...Callahan...Coke...Coleman...Concho...Crockett... Fisher...Haskell...Irion...Jones...Kimble...Mason...McCulloch... Menard...Nolan...Runnels...San Saba...Schleicher...Shackelford... Sterling...Sutton...Taylor...Throckmorton...Tom Green. && Daniels/Huber
Hazardous weather outlook, Mar 15, 3:07 PM CDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 307 PM CDT SAT MAR 15 2014 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-162015- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 307 PM CDT SAT MAR 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE ALONG AND NORTH OF A ROBERT LEE...TO WINTERS...TO BROWNWOOD LINE. A FEW STORMS MAY BE SEVERE...WITH HAIL UP TO GOLF BALL SIZED THE MAIN HAZARD. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A COLD FRONT WILL MOVE THROUGH TONIGHT BRINGING STRONG WINDS FOR SUNDAY. NORTH WINDS WILL BETWEEN 25 TO 30 MPH...WITH GUSTS 45 MPH POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEED THIS AFTERNOON INTO THIS EVENING.
In the hours before
Special weather statement, Mar 15, 2:01 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 201 PM CDT SAT MAR 15 2014 TXZ128-151930- CALLAHAN TX- 201 PM CDT SAT MAR 15 2014 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 PM CDT FOR CALLAHAN COUNTY... AT 158 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 2 MILES SOUTH OF ATWELL...OR ABOUT 14 MILES SOUTHWEST OF CISCO...MOVING NORTHEAST AT 35 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... PUTNAM BY 205 PM CDT I-20 NEAR THE CALLAHAN-EASTLAND COUNTY LINE BY 215 PM CDT DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. LAT...LON 3209 9919 3232 9931 3246 9911 3215 9911 TIME...MOT...LOC 1901Z 221DEG 30KT 3225 9912 DANIELS
Special weather statement, Mar 15, 2:10 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
210 PM CDT SAT MAR 15 2014
TXZ128-139-140-152000-
COLEMAN TX-CALLAHAN TX-BROWN TX-
210 PM CDT SAT MAR 15 2014
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 PM CDT FOR
COLEMAN...CALLAHAN AND BROWN COUNTIES...
AT 205 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 3 MILES NORTH OF VALERA...OR ABOUT 8
MILES WEST OF COLEMAN...MOVING EAST AT 30 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
COLEMAN BY 220 PM CDT
SANTA ANNA BY 230 PM CDT
ECHO BY 235 PM CDT
BURKETT BY 250 PM CDT
GROSVENOR...LAKE BROWNWOOD NEAR THRIFTY...THRIFTY AND LAKE
BROWNWOOD BY 255 PM CDT
BYRDS AND CROSS CUT BY 300 PM CDT
DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
LAT...LON 3170 9909 3163 9972 3218 9952 3218 9911
3208 9911 3208 9900
TIME...MOT...LOC 1910Z 253DEG 27KT 3181 9952
DANIELSSpecial weather statement, Mar 15, 2:36 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
236 PM CDT SAT MAR 15 2014
TXZ049-054-152000-
FISHER TX-NOLAN TX-
236 PM CDT SAT MAR 15 2014
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 PM CDT FOR FISHER
AND NOLAN COUNTIES...
AT 234 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 5 MILES SOUTHWEST OF CHAMPION...OR
ABOUT 12 MILES SOUTHWEST OF ROSCOE...MOVING NORTHEAST AT 35 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
CHAMPION AND I-20 NEAR THE NOLAN-MITCHELL COUNTY LINE BY 240 PM CDT
THE INTERSECTION OF RANCH ROAD 608 AND HIGHWAY 147 BY 250 PM CDT
ROSCOE BY 255 PM CDT
CAMP BOOTHE OAKS...SWEETWATER...LAKE SWEETWATER AND GANNON BY 300
PM CDT
NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR WEST CENTRAL TEXAS.
LAT...LON 3271 10035 3239 10015 3228 10015 3220 10067
3247 10067
TIME...MOT...LOC 1936Z 234DEG 30KT 3231 10065
DANIELSSpecial weather statement, Mar 15, 2:57 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 257 PM CDT SAT MAR 15 2014 TXZ049-054-113-127-152030- FISHER TX-JONES TX-NOLAN TX-TAYLOR TX- 257 PM CDT SAT MAR 15 2014 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT FOR FISHER...JONES...NOLAN AND TAYLOR COUNTIES... AT 254 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 3 MILES SOUTHWEST OF SWEETWATER... MOVING NORTHEAST AT 35 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... LAKE SWEETWATER BY 305 PM CDT LONGWORTH BY 315 PM CDT TRENT BY 320 PM CDT NOODLE BY 330 PM CDT DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING FOR WEST CENTRAL TEXAS. LAT...LON 3285 10027 3249 9986 3216 10044 3248 10063 TIME...MOT...LOC 1957Z 234DEG 32KT 3245 10042 DANIELS
Special weather statement, Mar 15, 3:18 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
318 PM CDT SAT MAR 15 2014
TXZ140-152030-
BROWN TX-
318 PM CDT SAT MAR 15 2014
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT FOR BROWN
COUNTY...
AT 316 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 2 MILES SOUTHWEST OF MAY...OR ABOUT 15
MILES NORTH OF EARLY...MOVING NORTHEAST AT 35 MPH.
THE STRONG THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF...
NORTHEASTERN BROWN COUNTY.
PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR WEST CENTRAL TEXAS.
LAT...LON 3183 9896 3208 9903 3208 9893 3206 9890
3187 9877 3186 9878
TIME...MOT...LOC 2017Z 225DEG 29KT 3197 9895
DANIELSSpecial weather statement, Mar 15, 3:28 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
328 PM CDT SAT MAR 15 2014
TXZ113-114-127-128-152115-
JONES TX-SHACKELFORD TX-TAYLOR TX-CALLAHAN TX-
328 PM CDT SAT MAR 15 2014
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 PM CDT FOR
JONES...SHACKELFORD...TAYLOR AND CALLAHAN COUNTIES...
AT 326 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 7 MILES NORTHWEST OF CORONADOS CAMP...
OR ABOUT 20 MILES WEST OF ABILENE...MOVING EAST AT 35 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
VIEW BY 340 PM CDT
CAPS...DYESS AFB AND TYE BY 345 PM CDT
WYLIE BY 350 PM CDT
KIRBY LAKE BY 355 PM CDT
ABILENE AND POTOSI BY 400 PM CDT
EULA BY 410 PM CDT
DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR WEST CENTRAL TEXAS.
LAT...LON 3216 9954 3210 10015 3244 10015 3250 10014
3259 9952
TIME...MOT...LOC 2028Z 258DEG 32KT 3234 10003
DANIELSThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 1:38 PM CDT | Special Weather Statement | SJT | Callahan | 22 min |
| Mar 15, 1:43 PM CDT | Special Weather Statement | SJT | Shackelford | 32 min |
| Mar 15, 2:01 PM CDT | Special Weather Statement | SJT | Callahan | 29 min |
| Mar 15, 2:10 PM CDT | Special Weather Statement | SJT | Coleman | 50 min |
| Mar 15, 2:36 PM CDT | Special Weather Statement | SJT | Nolan | 24 min |
| Mar 15, 2:57 PM CDT | Special Weather Statement | SJT | Nolan | 33 min |
| Mar 15, 3:18 PM CDT | Special Weather Statement | SJT | Brown | 12 min |
| Mar 15, 3:28 PM CDT | Special Weather Statement | SJT | Taylor | 47 min |
| Mar 15, 3:40 PM CDT | Special Weather Statement | SJT | Taylor | 35 min |
| Mar 15, 3:43 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Jones, Taylor | 32 min |
| Mar 15, 4:12 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Jones, Shackelford, Taylor | 33 min |
| Mar 15, 4:14 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman, Runnels, Taylor | 46 min |
| Mar 15, 4:42 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman | 48 min |
| Mar 15, 4:44 PM CDT | Special Weather Statement | SJT | Callahan | 31 min |
| Mar 15, 5:02 PM CDT | Severe Thunderstorm Warning | SJT | Callahan | 28 min |
| Mar 15, 5:06 PM CDT | Special Weather Statement | SJT | Shackelford | 24 min |
| Mar 15, 5:23 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Coleman | 52 min |
| Mar 15, 5:28 PM CDT | Special Weather Statement | SJT | Brown | 32 min |
| Mar 15, 5:56 PM CDT | Severe Thunderstorm Warning | SJT | Brown | 49 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.